Open Access
Translator Disclaimer
August, 1993 Comparison Theorems for Reversible Markov Chains
Persi Diaconis, Laurent Saloff-Coste
Ann. Appl. Probab. 3(3): 696-730 (August, 1993). DOI: 10.1214/aoap/1177005359

Abstract

We introduce geometric comparison inequalities that give bounds on the eigenvalues of a reversible Markov chain in terms of the eigenvalues of a second chain. The bounds are applied to get sharp results for the exclusion process.

Citation

Download Citation

Persi Diaconis. Laurent Saloff-Coste. "Comparison Theorems for Reversible Markov Chains." Ann. Appl. Probab. 3 (3) 696 - 730, August, 1993. https://doi.org/10.1214/aoap/1177005359

Information

Published: August, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0799.60058
MathSciNet: MR1233621
Digital Object Identifier: 10.1214/aoap/1177005359

Subjects:
Primary: 60J10
Secondary: 60F05

Keywords: Bernoulli-Laplace diffusion , Eigenvalues , Exclusion process , Markov chains , Poincare inequalities

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.3 • No. 3 • August, 1993
Back to Top